# SDR DALA2015111406962

- Difficulty date: November 13, 2015
- Submitted: November 14, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 370-427
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAN AT C1 CARGO DOOR JAMB FROM, BS 370 TO 427.  BOTH  SURFACES. C1 CARGO DOOR JAMB WAS REPAIRED IAM ER/A 539907-14, REV ORIGINAL.
